# SDR UPS04242223

- Difficulty date: April 3, 2004
- Submitted: April 21, 2004
- Operation: Air carrier
- Aircraft: N926UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19233
- Aircraft time: 52,009 hours, 38,746 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C NR 3 L/E SLAT, CRACK AT ACTUATOR ATTACH RIB (O/B RIB).  REPAIR CARRIED OUT IAW SRM 51-30-02, 51-30-03, 57-50-03 & MM 28-81-11 & 27-00-00.
